A difference method for solving the Stefan problem for a binary system
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1188-1197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a9,
author = {M. P. Zabelina and I. V. Fryazinov},
title = {A difference method for solving the {Stefan} problem for a binary system},
journal = {Differencialʹnye uravneni\^a},
pages = {1188--1197},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a9/}
}
M. P. Zabelina; I. V. Fryazinov. A difference method for solving the Stefan problem for a binary system. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1188-1197. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a9/